English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Hall algebras of annuli

Cooper, B., & Samuelson, P. (2021). The Hall algebras of annuli. Mathematical Research Letters, 28(1), 25-63. doi:10.4310/MRL.2021.v28.n1.a2.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Cooper-Samuelson_The Hall algebras of annuli_2021.pdf (Publisher version), 313KB
 
File Permalink:
-
Name:
Cooper-Samuelson_The Hall algebras of annuli_2021.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Mathematics, MBMT; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
1902.10576.pdf (Preprint), 515KB
Name:
1902.10576.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-

Locators

show
hide
Locator:
https://doi.org/10.4310/MRL.2021.v28.n1.a2 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Cooper, Benjamin1, Author              
Samuelson, Peter, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Quantum Algebra, Symplectic Geometry
 Abstract: We refine and prove the central conjecture of our first paper for annuli with at least two marked intervals on each boundary component by computing the derived Hall algebras of their Fukaya categories.

Details

show
hide
Language(s): eng - English
 Dates: 2021
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical Research Letters
  Abbreviation : Math. Res. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: International Press
Pages: - Volume / Issue: 28 (1) Sequence Number: - Start / End Page: 25 - 63 Identifier: -